# SDR REXA2018061900504

- Difficulty date: June 5, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Panel 195dl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD AND AFT PANEL LANDING STRAP ON PANEL 195DL HAVE CORROSION SPOTS, AND IS CRACKED. FABRICATED A NEW STRAP IAW SRM 51-24-36, AND INSTALLED.
